# SDR SWAA2023081889859

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 43,594 hours, 26,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3DEF AND ROW 6DEF LOWER BIN EMERGENCY LIGHT INOP.   OK TO CONTINUE PER MEL 33-15-02 SP1 MDDR 150724;[02] RELAMPED ASSEMBLIES NO FIX. CHECKED FOR VOLTAGE AT LIGHT ASSEMBLIES AND HAD 0 VOLTS. SLAVED IN BATTERY PACK AND POWER SUPPLY. NO FIX. NEEDS FURTHER TROUBLESHOOTING.;[03] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 3DEF PER AMM 33-51-03 ALSO REPLACED 1EA FUSE IN M1674 POWER SUPPLY PER AMM 33-51-06. OPS CHECKS GOOD.
